# SDR DALA2025062504746

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 60,970 hours, 43,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Vane
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GUIDE VANE BEHIND HINGUE FLAP 1 AT RH WING. CORRECTIVE ACTION: GUIDE VANE WAS REPAIRED PER B717-200 SRM 57-53-01.
